# SDR COEA0802742

- Difficulty date: July 16, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Eng Oil Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

RETURN TO BLOCKS.  FLT 8777.  ON TAXI TO THE RUNWAY THE LT ENGINE OIL PRESSURE GAGE DROPPED TO AN INDICATION OF "0".  THE LT ENGINE WAS SHUT DOWN AND THE A/C TAXIED SAFELY BACK TO THE RAMP.  DISCONNECTED CONNECTORS AT THE OIL PRESSURE GAGE AND OIL PRESSURE TRANSMITTER FOR THE LT ENGINE.  CLEANED CONNECTIONS AND RECONNECTED REMOVED CONNECTORS.  SYSTEM CHECK AND ENGINE RUN FOUND SYSTEM OPERATION NORMAL.  (A)
